# SDR CALA2019120302125

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021200
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR56-57 STR43L PREVIOUS REPAIR CORRODED, A3NB-33-3-601 0, PER HAECO LCE NR 9290441,  ACCOMPLISHED SPLICE REPAIR ON STRG 43L AT FR 56-59 IAW SRM 53-00 -13-300-001 FIG 001.THIS IS A CAT B REPAIR WITH INSPECTION AT 60 ,000 FC/120,000 FH FROM REPAIR EMBODIMENT IAW SRI 53-00-13-205-0 01 TABLE 005. ALL WORK ACCOMPLISHED NR 9290441. APPROVED FOR CARRY PER SRM 53-00-13-300-001. REQUIRES REPETITIVE INSPS PER SRI 53-00-13-205-001 AT 60000FC/120000FH FROM REPAIR EMBODIMENT.
